# SDR ASAA2022021337427

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,363 hours, 10,620 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CAP (LEFT) SIDE WINDOW HEAT CAUTION CAME ON IN CRUISE AT FL 340 RAN THE QRH AND AS DIRECTED TURN LEFT SIDE HEAT BACK ON AND CAUTION AGAIN RIGHT AWAY AND LEFT OFF AS DIRECTED BY QRH. GROUNDED - YES. PERFORMED WHCU BITE PROCUDURE; NO FAULTS NOTED. FOUND COIL CORD ASSY LOOSE AT (D10572) REF B737-900 WDM 30-41-12-2. REMOVED AND REPLACED COIL CORD ASSY AS PRECAUTIONARY. PERFORMED WINDOW HEAT SYS OPS CK'D, NO FAULTS NOTED REF B737-900 AMM TASK 30-41-00-710-801 AND B737-900 FIM 30-41 TASK 801.
